It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-22-2012, 07:04 PM   #1
Newbie
(female)
 
Join Date: Dec 2012
Location: Texas
Posts: 1
groundsquirrel HB User
Black spots in right eye and headaches

It has been many years that I have been on Healthbaords (2001) and I could not remember my old username since I closed my old email account so I started a new one.

DX w/underactive thyroid in 2001
a few yrs later was told I had Hashi's
Been on .150mcg of Synthroid until earlier this year. Switched to Armour 150 and not doing well on it.

Something new I am experiencing are headaches. Yesterday's headache got the best of me. The right side of my face felt like it was going to explode. My eye felt like it was going to pop. I started to get small black dots in my vision out of that eye only and it scared me. It was already night time I had a long drive home with the kids. 15 miles was going to be two lane no shoulder road and we have a lot of 18 wheelers passing through there. So it was stressful for me.

Could this by caused by my thyroid? I have always had perfect vision but have noticed that my vision has deteriorated lately, especially at night.

I am fixing to go in and have a full panel done since it has been a very long time since I have had one. I have one of those dr's that only tests tsh. and this particular dr is considered the best in south tx. I drive an hour to see her. I am considering finding someone new that has more time for me.

 
Reply With Quote
Old 12-23-2012, 01:32 AM   #2
Junior Member
(female)
 
Join Date: Nov 2012
Location: Uk
Posts: 21
Bubs4521 HB User
Re: Black spots in right eye and headaches

Hi, I don't know if it helps but I had exactly the same as you. I started on Thyroxine, but my doses were changed, and I went through a stage of having headaches and black spots in my eyes. In the end, I went to my doctor and cried, as I was so worried and just not feeling myself at all. She told me that it takes a long time to get sorted on Thyroxine, and that I had to be patient with it. My TSH was going up and down because of all the dose changes from various doctors, and that didn't help. I now just stick with one doctor, who is very good, and she was right as eventually evereything settled down.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!